MAUDE Adverse Event Report: ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.) ARROW; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.) ARROW; CATHETER, FLOW DIRECTED
Model Number IPN915244
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Middle aged female with history of shortness of breath and pulmonary hypertension.Having a heart cath and the swan catheter going to be used for procedure was tested.Balloon inflated but did not deflate for 6 minutes.

Brand Name
ARROW
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.)
2400 bernville road
reading PA 19605
MDR Report Key9932926
Report Number9932926
Device Sequence Number3697455
Product Code DYG
UDI-Device Identifier10801902160529
UDI-Public0110801902160529
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/31/2020
Report Date (Section F) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915244
Device Catalogue NumberAI-07126
Device Lot Number16F20B0022
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/07/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/31/2020